# SDR 08FDEA04916

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, FRAME 1360, AT S-26L, IS CORRODED AND GOUGED.  REPAIRED FRAME, AFT CARGO COMPT, BS 1360, AT S-26L, IAW SRM 53-00-07, REPAIR NR 5.  THIS   REPAIR IS CLASSIFIED AS A CAT "B" MAJOR REPAIR WITH THE FOLLOWING FOLLOW UP   REQUIREMENTS, INITIAL AT 37,500 FC, THEREAFTER EVERY 12,000 FC.
